Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

If i take sidda treatment is there any side effects ?

dear sir, i have done mastrbutation from age of 18 now my age is 26 so i think my body is weak presently i sex with my girl friend i do it 2 times only later i am tired but she told satisified. but my friend told 4 times sex with his girlfriend. my family plan to arrange soon but i think to marry after 2 years is there anyproblem in future how to strength my body is it possible to sex with more than 2 times daily. please tell me sir what types of food i will take. i seen some sidda advertisment if i take sidda treatment means is there any side effects please reply me sir i am totaly confused thanking you
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
how many time you do sex is not so important rather then how you are able to satisfy your partner if you are able to satisfy her by 1sex relation ihen no need to worry .my advice to you is dont do sex before marriage. dkeep relation with your life partner only.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor